Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 3, pp 357–359 | Cite as

Yurii L’vovich daletskii

On his 70th birthday
  • Yu. M. Berezansky
  • V. S. Korolyuk
  • S. G. Krein
  • Yu. A. Mitropol’skii
  • A. M. Samoilenko
  • A. V. Skorokhod
  • I. V. Skrypnik
Article
  • 15 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • Yu. M. Berezansky
  • V. S. Korolyuk
  • S. G. Krein
  • Yu. A. Mitropol’skii
  • A. M. Samoilenko
  • A. V. Skorokhod
  • I. V. Skrypnik

There are no affiliations available

Personalised recommendations